Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 46, Issue 3, Supplementary 2001  pp. 619-634.

Projective modules over non-commutative tori: classification of modules with constant curvature connection

Authors Alexander Astashkevich (1), and Albert Schwarz (2)
Author institution: (1) Renaissance Technologies
(2) Department of Mathematics, University of California, Davis, USA

Summary:  We study finitely generated projective modules over noncommutative tori. We prove that for every module $E$ with constant curvature connection the corresponding element $[E]$ of the K-group is a generalized quadratic exponent and, conversely, for every positive generalized quadratic exponent $\mu$ in the K-group one can find a module $E$ with constant curvature connection such that $[E] = \mu $. In physical words we give necessary and sufficient conditions for existence of 1/2 BPS states in terms of topological numbers.

Contents    Full-Text PDF